# SDR DALA2022050203065

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION FLOOR STRUCTURE LOC -Y765 BTW FR64 TO FR66 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOORBEAM PER A320 SRM 51-72-11 AND 51-42-11. (2217574)
